# SDR UALA2012042002362

- Difficulty date: April 18, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,867 hours, 22,312 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG STRUT ATTACHED LOWER DOOR, FWD OUTBOARD LOWER EDGE IS DELAMINATED 10 INCHES LONG VERTICAL AND 2 INCHES LONG HORIZONTAL ALONG LOWER EDGE, SKIN IS SPLIT ALONG EDGE.  ACCOMPLISHED TAP TEST OF DELAMINATION, CLEANED AREA APPLIED TAPE IAW ECRA 5280-01485.   REMOVED LT STRUT DOOR AND REPAIRED.
